Title

Existence and Concentration of Positive Solutions for Nonlinear Kirchhoff-Type Problems with a General Critical Nonlinearity

Document Type

Article

Publication Date

7-17-2018

Publication Title

Proceedings of the Edinburgh Mathematical Society

Volume

61

Issue

4

First page number:

1023

Last page number:

1040

Abstract

See full text for full abstract.

Keywords

Kirchhoff equations; Existence and concentration; Critical growth

Disciplines

Applied Mathematics

Language

English


Search your library

Share

COinS